# SDR CALA2018082001815

- Difficulty date: July 20, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 85,930 hours, 11,387 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 6216
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN EMERGENCY LIGHT CAPACITY TEST,  FOUND THE R2 DOOR AFT POWER PACK M33098 INOPERATIVE. THE  POWER PACK BATTERY CHARGER WAS REPLACED, OPS TEST CARRIED OUT, FOUND NORMAL IAW AMM 33-51-06-960-803, REV 83.
